# SDR IPXA09557052

- Difficulty date: August 4, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUEL PANEL CLAMP RINGS 631AB, 631BB, 631CB,641AB, 641BB, 641CB ARE CORRODED.  REPLACED CORRODED FUEL PANEL CLAMP RINGS 631AB, 631BB, 631CB, 641AB, 641BB AND 641CB IAW AMM 28-11-01-4 AND AMM28-11-02-4.
